# SDR MWEA96413

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, FOUND SEVERAL EMER POWER CEILING LIGHTS INOP IN AFT CABIN.  REPLACED BATTERY POWER SUPPLY, OPS CHECK GOOD.
